Revealed preference analysis for convex rationalizations on nonlinear budget sets
Thomas Demuynck and
Bram De Rock
Journal of Economic Theory, 2014, vol. 152, issue C, 224-236
We present necessary and sufficient revealed preference conditions to verify whether a finite data set on nonlinear budget sets is consistent with the maximization of a quasi-concave utility function. When budget sets are finite unions of polyhedral convex sets, these conditions require feasibility of a set of linear inequalities, which makes them easy to use in practical applications.
Keywords: Quasi-concavity; Convex preferences; Nonlinear budget sets; Revealed preference conditions (search for similar items in EconPapers)
JEL-codes: C14 D11 (search for similar items in EconPapers)
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (7) Track citations by RSS feed
Downloads: (external link)
Full text for ScienceDirect subscribers only
Working Paper: Revealed Preference Analysis for Convex Rationalizations on Nonlinear Budget Sets (2014)
Working Paper: Revealed Preference Analysis for Convex Rationalizations on Nonlinear Budget Sets (2012)
Working Paper: Revealed preference analysis for convex rationalizations on nonlinear budget sets (2012)
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:eee:jetheo:v:152:y:2014:i:c:p:224-236
Access Statistics for this article
Journal of Economic Theory is currently edited by A. Lizzeri and K. Shell
More articles in Journal of Economic Theory from Elsevier
Bibliographic data for series maintained by Catherine Liu ().